# SDR UPS06846822

- Difficulty date: April 18, 2006
- Submitted: May 10, 2006
- Operation: Air carrier
- Aircraft: N730UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46030
- Aircraft time: 72,792 hours, 49,170 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fs 418 L21r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HFEC AND VISUAL INSP DETECTED A .250" CRACK ON THE RT FWD T-1 DOOR AFT JAMB CORNER.  CUT OUT DAMAGED AREA ON RT FWD T-1 DOOR AFT DOOR JAMB IAW SAA EA 008-5320-01-A0156.  FABRICATED AND INSTALLED REPAIR, 1 FILLER, -2 DOUBLER, AND -3 TRIPLER IAW UPS EO DC8-5330-24205-A, SAA EA NR 008-5320-01-A0156, BAC MESSAGE NR 1-182681850-2, SRM 53-02-OO FIG 18 TR NR 53-199, AND FAA FORM 8100-9.
